# SDR 06FDEA0672

- Difficulty date: February 13, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0999:  RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING   (ARC4009) OUTBOARD NR 3 BOLT HOLE FOUND CORRODED.
